Schizophrenia.com

Can medications make seasonal allergies worse?

I was on Invega for several years. During that time, I would suffer horrible hay fever in April and September. I quit using it because of other side effects (bad constipation & reflux), and switched back to Risperdal. Ever since I’ve been free of seasonal allergies.

A couple of weeks ago, I finally decided to try a drug for ADHD called Strattera. And now my hay fever is back with a vengeance, just in time for Covid-19. Does this make any sense at all??

I know Strattera made my then 5 year old violently nauseous every day and he had to take it before school. He has asthma and seasonal allergies too. He’s 16 now and been off ADHD meds for just over a year, but we stopped the Strattera after 5 months cause of how sickly he was, I mean puking all day lowers immune system right?

Try Zyrtec for allergies, it doesn’t cause drowsiness and is pretty good stuff. But stupid suggestion, depending on how long you’ve been on Strattera and the severity of your allergies or illness, maybe ask for a blood count? Just see. I know an AP I was on killed my immune system for a long while, hell 13 years later I still have a bad time with sickness.

I found some old Xyzal that was prescribed back when I was still on Invega. Took one and it helped a good bit. I think I’m going to stop taking the Strattera until allergy season is over, then give it another try. It was really helping with the ADHD symptoms, but if I show up at work coughing and sneezing, I’ll be sent home.